# SDR ASAA2023011981560

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 57,192 hours, 16,770 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURBIN THE FLAI MANEVER AND JUST BEFORE TOUCH DOWN ON THE AUTOLAND, THE AIRCRAFT PITCHED UP AND YAWED AND BANKED LEFT ALARMINGLY DISCONNECTED AUTOPILOT AT LEFT GEAR TOUCHDOWN AND RECOVERED MANUALLY. WE DID NOT HAVE APPROACH WARNING. GROUNDED - YES. ACCOMPLISHED LAND VERIFY IAW B737-800 AMM 22-11-00. AND HGS SYSTEM TEST IAW SMM 34-36-00. NO DEFECTS NOTED.
